# SDR 97ZZZM721

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 43,067 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM MIAMI, THE NR 3 ENGINE COMPRESSOR STALLED, THE ENGINE FAIL LIGHT ILLUMINATED.  EPR WS 2.13, EGT WAS 595 DEGREES.  THE CREW REDUCED POWER ON THE NR 3 ENGINE AND RETURNED TO MIAMI FOR AN UNEVENTFUL LANDING.  AIRCRAFT WAS TWO ENGINE FERRIED FROM MIA TO FLL FOR MAINTENANCE.  BOROSCOPE INSPECTION REVEALED TWO T-1 BLADE TIPS BROKEN OFF.  THE NR 3 ENGINE WAS REMOVED AND REPLACED WITH A SPARE ENGINE FROM STOCK.  (M)
